# SDR SIMA20190630004

- Difficulty date: June 30, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 21,770 hours, 15,831 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320221
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL RIGHT SIDE CENTER COCKPIT FLOORBEAM AT BL12.00 HAS A 1 INCH CRACK APPROX 6 INCHES FWD OF FLOORBEAM FS280.00. C/A-COMPLETED REPAIR TO RT SIDE COCKPIT FLOORBEAM AT BL12.00 IAW AEN 51-11-43.
